Revista Matemática Iberoamericana
Full-Text PDF (240 KB) | Metadata | Table of Contents | RMI summary
Published online: 2009-08-31
Adams inequality on metric measure spacesM. Miettinen (1) University of Jyväskylä, Finland
In this paper, we prove the Adams inequality in complete metric spaces supporting a Poincaré inequality with a doubling measure. We also prove the trace inequalities for the Riesz potentials.
Keywords: Trace inequality, Riesz potential, metric space, Sobolev function, the Poincaré inequality
Miettinen M.: Adams inequality on metric measure spaces. Rev. Mat. Iberoam. 25 (2009), 533-558. doi: 10.4171/RMI/575